# SDR EIA2001109

- Difficulty date: February 28, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 3912825500N
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND FS 207 LEFT FLOORBEAM UPPER CHORD CONTAINS ELONGATED HOLE.  REPAIRED CHORD PER ECRA 933-53-101-2.  (M)
